MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 5 VR-T DX DF-1; ICD

BIOTRONIK SE & CO. KG ITREVIA 5 VR-T DX DF-1; ICD
Model Number 393055
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2021, eri alert was received via hm.The date before (10 dec.2021) had 45 percent battery remaining, but todays battery showed 0 percent remaining.(b)(6) 2021, the device was explanted and replaced.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in (b)(6) 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.As a first step in the analysis, the device was interrogated.The interrogation could be properly performed, and it revealed the battery status eri.Further analysis of the icd memory content showed a normal current consumption.However, the amount of charge taken from the battery was verified and the battery condition was not as expected.In order to obtain further insights, the icd was opened, and the inner assembly was inspected.The visual inspection showed no anomalies.The overall current consumption of the electronic module was verified by direct measurement and proved to be normal and as expected.There was no indication of a malfunction of the electronic module.Battery voltage measurement confirmed a depleted battery that can be attributed to an increased internal self-depletion within the battery as a result of lithium plating.This icd is part of the population affected by the field safety notification regarding potential premature battery depletion due to lithium plating from march 2021.

Brand Name
ITREVIA 5 VR-T DX DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13063850
Report Number1028232-2021-06842
Device Sequence Number11826259
Product Code LWS
UDI-Device Identifier04035479129705
UDI-Public04035479129705
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number393055
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown